Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What are the after effects of using an inhaler post the asthma attack ?

after a severe asthma attack over the weekend where i had to use my inhaler just about every hour, i have experienced some voice loss and pain in my throat that can be described as feeling like someone is cutting my throat with a sharp knive. i find it difficult to swallow and can only eat really small portions at a time. are these the after effects of the asthma or the inhaler?
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
The problem you had might be due to inhaler as frequent use of inhaler there is dryness of mouth and local effect of inhaler content.
Use inhaler when needed the most.
Take more water,and along with food have sufficient water.
During attach take liquid diet.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor